# SDR SWAA2021081029619

- Difficulty date: November 11, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 787 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT;SHOWS NET TIE-DOWN PLATE WITH SURFACE CORROSION;JUST AFT OF B.S.787 STR.25L.(MKD 26-002) / RECEIVED NEW TIE DOWN PLATE P/N 41901-102; NEW NET TIE DOWN PLATE TO BE INSTALLED ON T/C 753-105-01-01
